Top 10 Cold Medicine for Adults – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, 48 Count

#ad
Amazon Basic Care #ad - Active ingredients: compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu. Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, sore throat, cough, fever, nasal congestion, and minor aches and pains.

Nighttime cold and flu medicine provides multi-symptom relief of headache, runny nose, cough, fever, sneezing, sore throat, and minor aches and pains. A cold medicine like cold & Flu Relief Multi-Symptom Daytime/Nighttime can help. Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat. Cold and flu: influenza flu and the common cold are respiratory illnesses caused by viruses.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072

2. Boiron

#ad

6.7 Fl oz, Boiron Chestal Honey Adult Cold and Cough Syrup for Nasal and Chest Congestion, Runny Nose, and Sore Throat Relief

#ad
Boiron #ad - As world leader in homeopathic medicines, quality has always been our passion and you well-being is our goal. Our cough syrups work with your body without the risk of contraindications, or known drug interactions. For the whole family: recommended for everyone ages 2 and up, Chestal Honey is available for both adults and children in 6.

7 fl oz bottles. Since 1932, the boiron family has been dedicated to providing the purest medicines using sustainable practices. Day & night relief: chestal honey is your day and night solution, so they don't prevent sleep, calming those dry, fitful coughs at bedtime, but without drowsy side effects for the day.

Relief for cough & chest congestion: chestal honey is made with a blend of homeopathic active ingredients and 100% premium Acacia honey to that work to relieve all types of common coughs and loosen chest congestion. *. Help your body the natural way: homeopathic medicine uses highly diluted biological, botanical, or mineral substances to relieve symptoms. A better way: at boiron, we believe there's a better way to feel better.
BrandBoiron #ad
ManufacturerBoiron #ad
Height5.63 Inches
Length2.31 Inches
Weight0.42 Pounds
Width2.31 Inches
Part Number0306969032282
Model0306969032282

3. Boiron

#ad

Non-Drowsy, Runny Nose, Boiron ColdCalm Tablets for Relief of Common Cold Symptoms Such as Sneezing, Sore Throat, and Nasal Congestion, 60 Count

#ad
Boiron #ad - Coldcalm tablets address symptoms at every stage of a cold. Our promise is your satisfaction. At boiron, we believe there’s more than one way to feel better.

Recommended for everyone ages 3 and up, and is available in a box of 60 quick-dissolving tablets. It temporarily relieves symptoms such as sneezing, runny nose, nasal congestion and minor sore throat. As world leader in homeopathy, our passion is your health. Boiron cough, cold and flu medicines do not cause drowsiness or sleeplessness. Coldcalm tablets do not cause drowsiness and it has no known interactions with other medications. Since 1932, the boiron family has been committed to providing quality medicines.
BrandBoiron #ad
ManufacturerBoiron #ad
Height3.9 Inches
Length1.3 Inches
Weight0.07 Pounds
Width3 Inches
Part Number0306962607609
Model0306962607609

4. Boiron

#ad

30 Count, Fever, Boiron Oscillococcinum for Relief from Flu-Like Symptoms of Body Aches, Headache, Chills, and Fatigue

#ad
Boiron #ad - Since 1932, we have been committed to providing quality medicines. Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required.

Our tablets, & topical treatments work with your body without the risk of contraindications, or known drug interactions. The boiron promise: we believe there’s more than one way to feel better. Non-drowsy, botanical, easy-to-take relief! Homeopathic medicine uses highly diluted biological, pellets, or mineral substances to relieve symptoms. Our promise is your satisfaction.

Safe for ages 2 & up, body aches, headache, take at the first sign of flu-like symptoms. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, chills & fever. Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset. As a world leader in homeopathy, our passion is your health.
BrandBoiron #ad
ManufacturerBoiron #ad
Height4.33 Inches
Length4.76 Inches
Weight0.1 Pounds
Width2.39 Inches
Part NumberABO-098
ModelABO-098

5. Nature's Way

#ad

Soothing Hot Drink Mixes, Nature's Way Umcka ColdCare Day + Night, 12 Packets, Lemon & Honey Flavors

#ad
Nature's Way #ad - Homeopathic. Warm and comforting drink mix comes in two flavors: Lemon-Citrus and Honey-Lemon. Made from a proprietary extract of Pelargonium sidoides root. Non-drowsy formula for daytime relief plus soothing formula for nighttime rest. Reduces the severity of symptoms of the common cold, nasal, plus throat, and bronchial irritations.
BrandNature's Way #ad
ManufacturerNature's Way #ad
Height4.75 Inches
Length1.38 Inches
Weight0.16 Pounds
Width3 Inches
Part Number10601
Model10601

6. Tylenol

#ad

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Cough & Congestion Relief, 24 Count, Pain

#ad
Tylenol #ad - The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. 24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief.

The daytime relief caplets are formulated to reduce fever, cough, loosen phlegm and relieve headache, sore throat, body aches, nasal congestion and chest congestion. Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.

The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. The nighttime relief caplets help reduce fever and relieve runny nose, cough, headache, sore throat, nasal congestion, sneezing, sinus congestion and pressure.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.95 Inches
Length4.52 Inches
Weight13 ounces
Width0.78 Inches
Part Number30045055024
Model30045055024

7. Mucinex

#ad

Mucinex Fast-Max Maximum Strength Cold & Flu Day and Night Medicine, All-in-One Multi-Symptom Relief Liquid Gels – 24 count 16 Day time + 8 Night time Packaging May Vary

#ad
Mucinex #ad - Day time multi-symptom relief: maximum strength day Time Cold and Flu helps reduce fever, sinus pressure, relieve cough, minor aches and pains, chest, nasal & sinus congestion that can cause mucus buildup, headache and sore throat.1 trusted cold & cough brand: #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand**.

Night time multi-symptom relief: maximum strength night Time Cold and Flu helps reduce fever, relieve cough, minor aches and pains, sneezing, headache, nasal congestion that leads to stuffy nose, runny nose and sore and itchy throat. Night time active ingredients per liquid gel: contains Acetaminophen - Pain reliever/Fever reducer; Dextromethorphan HBr - Cough suppressant; Doxylamine succinate - Antihistamine; Phenylephrine HCI - Nasal Decongestant.

Maximum strength mucinex fast-max cold & flu: Multi-Symptom Relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine. Day time active ingredients per liquid gel: contains acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height4.92 Inches
Length1.73 Inches
Weight0.13 Pounds
Width3.54 Inches
Part Number371505
Model371505

8. Theraflu

#ad

8.3 Fl Oz Pack of 2, Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor

#ad
Theraflu #ad - Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing. Package contains one 8. 3 fl oz bottle of theraflu expressmax severe cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8.

3 fl oz bottle of theraflu expressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor. Both syrups come in a delicious berry flavor. Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief. Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI.

Delivers powerful pain relief, along with relief from sore throat, headache relief and nasal congestion relief, fever and cough. Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief. The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length1.63 inches
Weight16.6 ounces
Width5.75 Inches
Part Number300678125167
Model300678125167

9. Vicks

#ad

48 DayQuil, Fever, 24 NyQuil Liquicaps, Sore Throat, Cough, Vicks DayQuil and NyQuil Combo Pack, Cold & Flu Medicine, 72 Count, Powerful Multi-Symptom Daytime And Nighttime Relief For Headache

#ad
Vicks #ad - Power through your worst cold & flu symptoms: Life doesn’t stop when you have a cold, DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day and night.

Feel better fast: just one dose starts working fast to provide effective cold & flu relief. World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms. Effective cold & flu medicine temporarily relieve common cold & FLU SYMPTOM RELIEF: DayQuil and NyQuil Cold & flu symptoms. Fast, powerful multi-symptom relief: Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Weight0.34 Pounds
Width3 Inches
Part Number980131133
ModelNo Model

10. Boiron

#ad

Boiron Chestal Adult Cold and Cough Syrup for Nasal and Chest Congestion, Runny Nose, and Sore Throat Relief, 6.7 Fl oz

#ad
Boiron #ad - Chestal is your day and night solution—calming those dry, fitful coughs at bedtime so they don’t prevent sleep, but without drowsy side effects for the day. Since 1932, our passion is your health. As world leader in homeopathy, we believe there’s more than one way to feel better.

Chestal cold & cough works best when taken at the first sign of cold and cough symptoms. It does not cause drowsiness or interact with other medications. At boiron, the boiron family has been committed to providing quality medicines. Chestal cold & cough’s multi-symptom formula targets symptoms of the common cold such as nasal and chest congestion, cough, runny or stuffy nose, sneezing and minor sore throat. Our promise is your satisfaction. Chestal cold & cough's natural active ingredients include dulcamara 5c relieves colds and coughs worsened by exposure to damp cold, Ferrum phosphoricum 9C Relieves colds with gradual onset, and dry, fitful cough, Hydrastis canadensis 9C Relieves colds and cough associated with runny nose, minor sore throat, Kali bichromicum 9C Relieves nasal discharge and Nux vomica 9C Relieves sneezing attacks.

Chestal is a dye-free, kid-friendly syrup and is recommended for everyone ages 3 and up.
BrandBoiron #ad
ManufacturerChestal #ad
Height1.42 Inches
Length2.26 inches
Weight0.4 Pounds
Width4.47 Inches
Part NumberABO-094
ModelABO-094